MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT311417
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6), 2014, the patient underwent endovascular procedure using gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.Pre-treatment computed tomography angiography (cta) showed that the maximum diameter of aortic aneurysm/lesion was 54mm.The patient tolerated the initial procedure.Reportedly, follow up scans from (b)(6) 2015 till (b)(6) 2020 determined that the aneurysm increased in size from 45mm to 71mm.Additionally, on (b)(6) 2020, a type ii endoleak was noted.On (b)(6) 2020, the patient underwent ir embolization procedure.No further adverse events have been reported.
 
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.This code is used to describe an endoleak.According to the gore® excluder® aaa endoprosthesis featuring c3® delivery system instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include but are not limited to: aneurysm enlargement and endoleak.Users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14553823
Report Number3007284313-2022-01942
Device Sequence Number17451058
Product Code MIH
UDI-Device Identifier00733132619092
UDI-Public00733132619092
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model NumberRLT311417
Device Catalogue NumberRLT311417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2022
Initial Report FDA Received Date05/31/2022
Date Device Manufactured04/21/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age70 YR
Patient SexMale
Patient Weight102 KG
Patient RaceWhite